# SDR 96ZZZX3229

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N565KC
- Make and model: Gulstm G1159
- Aircraft serial: 046
- System (JASC): 2430 · DC Generating System
- Part: Connector
- Part number: BD63
- Condition: Loose
- Location: Nr 2 Battery
- Component: Elcon
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAXI FOR DEPARTURE, THE NR 2 ELECTRICAL SYSTEM WENT TO ZERO VOLTS.  UPON INVESTIGATION, FOUND NR 2 BATTERY CONNECTOR SOCKETS LOOSE ACCORDING TO BATTERY TERMINAL GO-NO GO GAUGE.  SUBMITTER SUGGESTS THAT ELCON TYPE CONNECTORS BE CHECKED PERIODICALLY WITH TELEDYNE BATTERY GAUGE, PN TBP2132 OR EQUIVALENT.
